U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

what causes petechiae on both legs all of a sudden?

2 doctor answers2 doctors weighed in
Dr. Charles Greenberg
General Practice 45 years experience
This is a rare disor: Could be benign hypergammaglobulinemia of waldenstrom. Or other problem with pltelets or blood proteins see a hematologist. Hypergammaglobulinemic purpura of waldenström: report of 3 cases with a short review. Malaviya an, kaushik p, budhiraja s, al-mutairi m, nampoory mr, hussein a, akanji ao. Source department of medicine, faculty of medicine, kuwait university, safat, kuwait. [email protected]
Dr. Herbert Duvivier
Hematology and Oncology 33 years experience
Could be low plts: Individuals with itp or other causes of decreased platelets can develop small red dots on the dependent portions of their legs (also known as petechiae). See your physician to determine if low platelets are the problem and why they may be low.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 5, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.